question-icon

Suggest treatment for allergic skin reaction in pubic area

default
Posted on Thu, 31 Jul 2014
Question: Used Veet sensitive skin bikini depilatory and sustained chemical burn on and around labia. First day extreme redness, swelling, pain on urination, used ice packs for some relief. Have been using some polysporin with lidocaine mixed with a zinc lanolin cream, but now blisters are apparent. Is a steroidal cream, or a burn tx like flamazine required? There is no itching, and no sexual activity since the burn. I am 53 with regular menstrual cycles.

Signed
Hairless PhD
doctor
Answered by Dr. Albana Sejdini (1 hour later)
Brief Answer:
Can use steroid cream...

Detailed Answer:
Hi Hairless,

I am sorry for the situation you are in.

Blisters are normal appearance of allergic reaction. You have done the right things on the first day of chemical burn. As the symptoms are not subsided, at this point, can apply OTC hydrocortisone cream locally along with other creams you are already taking.

The symptoms will some time to subside (few days).

Wish fast recovery!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini (16 hours later)
Thank you so much, pain is much better, blisters now scabbing, swelling and redness decreased, will start OTC steroid today. Thank you for your help with a most embarrassing and painful situation.
doctor
Answered by Dr. Albana Sejdini (2 hours later)
Brief Answer:
Wish speedy recovery....

Detailed Answer:
Hi back my dear,

Ok, you can start the steroid cream only for few days. Keep the area well moisturized.

Wish fast recovery!
Dr.Albana
If no more questions, kindly close this discussion and rate my answer. Thank you!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 7178 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for allergic skin reaction in pubic area

Brief Answer: Can use steroid cream... Detailed Answer: Hi Hairless, I am sorry for the situation you are in. Blisters are normal appearance of allergic reaction. You have done the right things on the first day of chemical burn. As the symptoms are not subsided, at this point, can apply OTC hydrocortisone cream locally along with other creams you are already taking. The symptoms will some time to subside (few days). Wish fast recovery! Dr.Albana